OD Schedule

Tuesday, October 12

Matthew Johnson Roberts, OD, FAAO
7:00 pm
Implicit Bias Training I ( 74244-PB MI requirement, 1 hr)
*Add on presentation; Not included in main registration pricing
View the LARA FAQs on the Implicit Bias training

Wednesday, October 13

Spencer Johnson, OD, FAAO & Ben Gaddie, OD, FAAO
7:30 am
8:30 am
10:30 am
11:00 am
12:00 pm
1:00 pm
2:00 pm
3:00 pm
3:30 pm
5:30 pm
6:30-10 pm
BREAK and VISIT EXHIBITS
LUNCH and VISIT EXHIBITS
BREAK and VISIT EXHIBITS
Glaucoma Grand Rounds (73318-GL, 2 hrs)
CE concludes for the day
MOA 125th Anniversary Gala - Studio at 414

Thursday, October 14

Joe Shovlin, OD, FAAO; Nicholas Colatrella, OD, FAAO, Diplomate AAO, ABO, ABCMO; & Jeffrey Varanelli, OD, FAAO, Diplomate AAO, ABO, ABCMO
7:30 am
8:30 am
BREAK and VISIT EXHIBITS
9:30 am
10:00 am
12:00 pm
LUNCH and VISIT EXHIBITS
1:00 pm
2:00 pm
Pharmacology A to Z (74102-PH, 1 hr)
BREAK
3:00 pm
3:15 pm
Anterior Segment Jeopardy (72864-AS, 1 hr)
4:15 pm
this course does not have a provided handout
5:15 pm
Adjourn